| Model Number |
9414C |
| Medical Device Problem Code |
Separation Problem (4043)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/22/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The incident sample and additional information has been requested but to date has not been received.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
Event or Problem Description
The customer reported that they had multiple reports of 9414c tearing skin.